Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The spectral decomposition of a product of automorphic forms

Author: C. J. Moreno
Journal: Proc. Amer. Math. Soc. 88 (1983), 399-403
MSC: Primary 10D40; Secondary 10D12
MathSciNet review: 699402
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The spectral theory of Roelke and Selberg provides a decomposition of the space of square integrable automorphic forms for the group $ SL(2)$ in terms of eigenfunctions of the non-Euclidean Laplacian and of the Hecke operators. The main result of the paper uses the Roelke-Selberg theory to give an interpretation of the $ L$-functions of Rankin type as "multiplicity factors" in the decomposition of the product of a nonholomorphic Eisenstein series and a cusp form.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10D40, 10D12

Retrieve articles in all journals with MSC: 10D40, 10D12

Additional Information

PII: S 0002-9939(1983)0699402-8
Article copyright: © Copyright 1983 American Mathematical Society